# SDR C2XA08IA022

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 21,934 hours, 20,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION NUMEROUS EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 EMERGENCY LIGHT BATTERY POWER SUPPLY, OPERATIONALLY CHECKED WITH NO DEFETCS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
